American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Herbert Stahl. Best uniform rational approximation of $x^\alpha$ on $[0,1]$ . Bull. Amer. Math. Soc. 28 (1993) 116-122. MR 1168517.
Abstract, references, and article information   
View Article: PDF

[2] Martin H. Gutknecht and Lloyd N. Trefethen. Real and complex Chebyshev approximation on the unit disk and interval. Bull. Amer. Math. Soc. 8 (1983) 455-458. MR 693961.
Abstract, references, and article information   
View Article: PDF

[3] S. W. Ellacott. A note on a problem of Saff and Varga concerning the degree of complex rational approximation to real valued functions. Bull. Amer. Math. Soc. 6 (1982) 218-220. MR 640950.
Abstract, references, and article information   
View Article: PDF

[4] E. B. Saff and R. S. Varga. Nonuniqueness of best approximating complex rational functions. Bull. Amer. Math. Soc. 83 (1977) 375-377. MR 0433108.
Abstract, references, and article information   
View Article: PDF

[5] William B. Jones and W. J. Thron. Two-point Padé tables and $T$-fractions. Bull. Amer. Math. Soc. 83 (1977) 388-390. MR 0447543.
Abstract, references, and article information   
View Article: PDF

[6] G. D. Allen and F. J. Narcowich. On the representation and approximation of a class of operator-valued analytic functions. Bull. Amer. Math. Soc. 81 (1975) 410-412. MR 0365208.
Abstract, references, and article information   
View Article: PDF

[7] P. Erdös and A. R. Reddy. Rational approximation to certain entire functions in $\left[ {0, + \infty } \right)$. Bull. Amer. Math. Soc. 79 (1973) 992-993. MR 0338626.
Abstract, references, and article information   
View Article: PDF

[8] G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga. Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $\left[ {0,\, + \infty } \right)$. Bull. Amer. Math. Soc. 77 (1971) 460-461. MR 0273030.
Abstract, references, and article information   
View Article: PDF

[9] T. W. Gamelin and John Garnett. Pointwise bounded approximation and hypodirichlet algebras. Bull. Amer. Math. Soc. 77 (1971) 137-144. MR 0271608.
Abstract, references, and article information   
View Article: PDF

[10] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1